# SDR DALA2018100205885

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 78,765 hours, 35,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORROSION IMMEDIATELY AFT OF VACUUM OVERBOARD VENT ON RIGHT HAND SIDE OF AIRCRAFT. REMOVED CORRODED SKIN. FABRICATED AND INSTALLED REPAIR IAW SRM 53-41-11.
